Follow
Toby Gee
Toby Gee
Professor of Mathematics, Imperial College London
Verified email at ic.ac.uk
Title
Cited by
Cited by
Year
Potential automorphy and change of weight
T Barnet-Lamb, T Gee, D Geraghty, R Taylor
Annals of Mathematics 179 (2), 501-609, 2014
340*2014
The conjectural connections between automorphic representations and Galois representations, Automorphic Forms and Galois Representations
K Buzzard, T Gee
London Math. Soc. Lecture Note Ser 414, 135-187, 2015
205*2015
Patching and the p-adic local Langlands correspondence
A Caraiani, M Emerton, T Gee, D Geraghty, V Paškūnas, SW Shin
International Press of Boston, 2016
1442016
Automorphic lifts of prescribed types
T Gee
Mathematische Annalen 350 (1), 107-144, 2011
1212011
A geometric perspective on the Breuil–Mézard conjecture
M Emerton, T Gee
Journal of the Institute of Mathematics of Jussieu 13 (01), 183-223, 2014
1182014
The Breuil–Mézard conjecture for potentially Barsotti–Tate representations
T Gee, M Kisin
Forum of Mathematics, Pi 2, e1, 2014
1172014
The Sato-Tate conjecture for Hilbert modular forms
T Barnet-Lamb, T Gee, D Geraghty
Journal of the American Mathematical Society 24 (2), 411-469, 2011
1052011
Potential automorphy over CM fields
P Allen, F Calegari, A Caraiani, T Gee, D Helm, B Le Hung, J Newton, ...
Annals of Mathematics 197 (3), 897-1113, 2023
882023
Abelian surfaces over totally real fields are potentially modular
G Boxer, F Calegari, T Gee, V Pilloni
Publications mathématiques de l'IHÉS 134 (1), 153-501, 2021
822021
Lattices in the cohomology of Shimura curves
M Emerton, T Gee, D Savitt
Inventiones mathematicae 200 (1), 1-96, 2015
792015
General Serre weight conjectures
T Gee, F Herzig, D Savitt
Journal of the European Mathematical Society 20 (12), 2859-2949, 2018
762018
Serre weights for rank two unitary groups
T Barnet-Lamb, T Gee, D Geraghty
Mathematische Annalen 356 (4), 1551-1598, 2013
712013
Moduli Stacks of Étale (ϕ, Γ)-Modules and the Existence of Crystalline Lifts:(ams-215)
M Emerton, T Gee
Princeton University Press, 2022
702022
The Buzzard–Diamond–Jarvis conjecture for unitary groups
T Gee, T Liu, D Savitt
Journal of the American Mathematical Society 27 (2), 389-435, 2014
692014
Companion forms for unitary and symplectic groups
T Gee, D Geraghty
Duke Mathematical Journal 161 (2), 247-303, 2012
672012
Explicit reduction modulo p of certain two-dimensional crystalline representations
K Buzzard, T Gee
International Mathematics Research Notices 2009 (12), 2303-2317, 2009
652009
On the weights of mod p Hilbert modular forms
T Gee
Inventiones Mathematicae 184 (1), 1-46, 2011
62*2011
The weight part of Serre’s conjecture for
T Gee, T Liu, D Savitt
Forum of Mathematics, Pi 3, e2, 2015
582015
Weight cycling and Serre-type conjectures for unitary groups
M Emerton, T Gee, F Herzig
Duke Mathematical Journal 162 (9), 1649-1722, 2013
582013
Local-global compatibility for l= p, II
T Barnet-Lamb, T Gee, D Geraghty, R Taylor
Arxiv preprint arXiv:1105.2242, 2011
56*2011
The system can't perform the operation now. Try again later.
Articles 1–20